# SDR ANCF2012062300124

- Difficulty date: June 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N398AV
- Make and model: Airbus A320-214
- Aircraft serial: 3988
- Aircraft time: 79,799 hours, 3,819 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, R
- Precautionary procedure: B, A

## Discrepancy

DURING TAKEOFF BIRD STRIKE AT ENGINE NUMBER 2 POWER LOSS WAS FELT.  BOROSCOPE INSPECTION OF THE BOASTER STAGE 5 HPC STAGES 1, 3 AND 8 COMBUSTION CHAMBER DOME AREA, WAS ACCOMPLISHED IAW AMM TASK 72-00-00-280-057-A  ITEM B, (2) FOD ASSOCIATED WITH ABNORMAL ENGINE PARAMETERS NO DISCREPANCIES WERE FOUND.  IN ACCORDANCE  WITH AMM TASK 05-51-19 200-001-A INSPECTION CHECK WAS ACCOMPLISHED AND FOUND IN NORMAL CONDITION IN ACCORDANCE WITH AMM71-00-00-710-008-B ENGINE RUN UP WAS PERFORMED IN NORMAL PARAMETER.
